Boundary value problems for ordinary linear differential equations in the Colombeau algebra
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 95-112
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a10,
author = {Lig\k{e}za, Jan},
title = {Boundary value problems for ordinary linear differential equations in the {Colombeau} algebra},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {95--112},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767195},
zbl = {0956.34013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a10/}
}
TY - JOUR AU - Ligęza, Jan TI - Boundary value problems for ordinary linear differential equations in the Colombeau algebra JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1999 SP - 95 EP - 112 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a10/ LA - en ID - AUPO_1999_38_1_a10 ER -
%0 Journal Article %A Ligęza, Jan %T Boundary value problems for ordinary linear differential equations in the Colombeau algebra %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1999 %P 95-112 %V 38 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a10/ %G en %F AUPO_1999_38_1_a10
Ligęza, Jan. Boundary value problems for ordinary linear differential equations in the Colombeau algebra. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 95-112. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a10/